File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Convex ordering for insurance preferences

TitleConvex ordering for insurance preferences
Authors
Issue Date2015
Citation
Insurance: Mathematics and Economics, 2015, v. 64, p. 409-416 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/217226
SSRN

 

DC FieldValueLanguage
dc.contributor.authorCheung, KC-
dc.contributor.authorCHONG, WF-
dc.contributor.authorYam, SCP-
dc.date.accessioned2015-09-18T05:52:47Z-
dc.date.available2015-09-18T05:52:47Z-
dc.date.issued2015-
dc.identifier.citationInsurance: Mathematics and Economics, 2015, v. 64, p. 409-416-
dc.identifier.urihttp://hdl.handle.net/10722/217226-
dc.languageeng-
dc.relation.ispartofInsurance: Mathematics and Economics-
dc.titleConvex ordering for insurance preferences-
dc.typeArticle-
dc.identifier.emailCheung, KC: kccg@hku.hk-
dc.identifier.authorityCheung, KC=rp00677-
dc.identifier.doi10.1016/j.insmatheco.2015.06.005-
dc.identifier.hkuros253837-
dc.identifier.volume64-
dc.identifier.spage409-
dc.identifier.epage416-
dc.identifier.ssrn2597929-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats